MathSciNet Relay Station
MathSciNet bibliographic data
MR2045441 (2005a:22001) 22A30 (20A05 54H11)
Zelenyuk, Yevhen On group operations on homogeneous spaces. Proc. Amer. Math. Soc. 132 (2004), no. 4, 1219–1222 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement